# SDR DALA2019052203261

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 89,157 hours, 40,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 PER ERA 573682-14 SECTION II PERMANENT REPAIR IS REQUIRED. CORRECTIVE ACTION: REPLACED DAMAGE SKIN AREA FROM STA 610 TO STA 660, FROM S-14L TO S-19L IAW SRM AND ERA 573990- 14 REV C. REPLACED STRINGER FROM STA 530 TO STA 630 IAW SRM. INSTALLING ILLUMINATION LIGHT ASSY, OPS CHECK GOOD IAW AMM 33-41. DAMAGE SKIN SECTION AT STA 610 TO 660, S-14L TO S-19L SPLICE PER ERA 573682-14 REV A. (1085160)
